MAUDE Adverse Event Report: ARTHROCARE CORP. WEREWOLF SRVC RF20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. WEREWOLF SRVC RF20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290105S
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the werewolf controller could not read the hand piece.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection observed a scratched lid and bezel.A functional evaluation revealed no issues.The unit was opened and found signs of liquid on the floor of the unit, no corrosion seen.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.There are no indications to suggest that the device/product did not meet specifications upon release into distribution.

Brand Name
WEREWOLF SRVC RF20000 CONTROLLER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10835377
Report Number3006524618-2020-00990
Device Sequence Number4012086
Product Code GEI
UDI-Device Identifier00885556645352
UDI-Public00885556645352
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72290105S
Device Catalogue Number72290105S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/30/2020
11/30/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/09/2020
12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1